Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Proximity maps for convex sets


Authors: Ward Cheney and Allen A. Goldstein
Journal: Proc. Amer. Math. Soc. 10 (1959), 448-450
MSC: Primary 46.00; Secondary 52.00
MathSciNet review: 0105008
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. v.-Sz. Nagy, Spektraldarstellung Linearer Transformationen des Hilbertschen Raumes, Berlin, 1942.
  • [2] Helmut Schaefer, Über die Methode sukzessiver Approximationen, Jber. Deutsch. Math. Verein. 59 (1957), no. Abt. 1, 131–140 (German). MR 0084116

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00, 52.00

Retrieve articles in all journals with MSC: 46.00, 52.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0105008-8
Article copyright: © Copyright 1959 American Mathematical Society